# SDR 98ZZZM803

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 1159SCL200031
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING FOR DEPARTURE FROM OXC TO LGA, THE PIC COMMANDED A HARD RIGHT TURN.  WHEN HE TRIED TO STRAIGHTEN OUT THE AIRCRAFT, THE NOSE WHEEL STEERING FELT STIFF AND WOULD NOT RESPOND.  THE AIRCRAFT WAS RETURNED TO MAINTENANCE.  THE NOSE WHEEL STEERING UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
